| Model Number |
SC-2318-50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
02/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block d2b: pro code (product code): qrb.
Event or Problem Description
It was reported that the patient experienced new discomfort in the leg following the implant procedure.The physician opted for a lead replacement, and the patient was doing well postoperatively.The explanted device was discarded by the medical facility.
Event or Problem Description
Additional Manufacturer Narrative
Block d2b: pro code (product code): qrb.Investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.The physician opted for a lead replacement, and the patient was doing well postoperatively.The explanted device was discarded by the medical facility.Device history record it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.